# SDR MWEA97444

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damage
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA XE 113 LT ELEV SKIN DAMAGED.  MAINT REPAIRED IAW SRM 55-03 FIG 15.
